Yıl 2018, Cilt , Sayı 22, Sayfalar 92 - 102 2018-03-26

T-Fuzzy Submodules of RxM

Rasul Rasuli [1]

16 21

In this paper, we introduce the concept of T-fuzzy submodule of RxM and give new results on this subject. Next we study the concept of the extension of T-fuzzy submodule of RxM and prove some results on these. Also we investigate T-fuzzy submodule of RxM under homomorphisms or R-modules.

Theory of modules, extensions, homomorphism, fuzzy set theory, norms
  • [1] C. Alsina et al, On some logical connectives for fuzzy set theory, J. Math. Anal. Appl, 93 (1983), 15-26.
  • [2] J. M. Anthony and H. Sherwood, Fuzzy groups rede¯ned, Journal of Mathemat- ical Analysis and Application, 69 (1977), 124-130.
  • [3] M. M. Gupta and J. Qi, Theory of T-norms and fuzzy inference methods, Fuzzy Sets and System, 40 (1991), 431-450.
  • [4] U. Hohle, Probabilistic uniformization of fuzzy topologies, Fuzzy Sets and Sys- tems, 1 (1978), 311-332.
  • [5] A. Solairaju and R. Nagarajan, Q-Fuzzy left R-subgroups of near rings with respect to t-norms, Antarctica Journal of Mathematics 5(2008), 59-63.
  • [6] A. Solairaju and R. Nagarajan, A New Structure and Construction of Q-Fuzzy Groups, Advances in fuzzy mathematics 4(2009), 23-29.
  • [7] R. Rasuli, Fuzzy Ideals of Subtraction Semigroups with Respect to A t-norm and A t-conorm, The Journal of Fuzzy Mathematics Los Angeles, 24 (4) (2016), 881-892.
  • [8] R. Rasuli, Fuzzy modules over a t-norm, Int. J. Open Problems Compt. Math., 9 (3) (2016), 12-18.
  • [9] R. Rasuli, Fuzzy Subrings over a t-norm , The Journal of Fuzzy Mathematics Los Angeles, 24 (4) (2016), 995-1000.
  • [10] R. Rasuli, Norms over intuitionistic fuzzy subrings and ideals of a ring, Notes on Intuitionistic Fuzzy Sets, 22 (5) (2016), 72-83.
  • [11] R. Rasuli, Norms over fuzzy Lie algebra, Journal of New Theory, 15(2017), 32-38.
  • [12] R. Rasuli, Fuzzy subgroups on direct product of groups over a t-norm, Journal of Fuzzy Set Valued Analysis, 3(2017), 96-101.
  • [13] R. Rasuli, Characterizations of intuitionistic fuzzy subsemirings of semirings and their homomorphisms by norms, Journal of New Theory, 18(2017), 39-52.
  • [14] R. Rasuli, intuitionistic fuzzy subrings and ideals of a ring under norms, LAP LAMBERT Academic publishing, 2017, ISBN: 978-620-2-06926-7.
  • [15] R. Rasuli, Characterization of Q-Fuzzy subrings (Anti Q-Fuzzy Subrings) with respect to a T-norm (T-Conorms), Journal of Information and Optimization Science, 31(2018), 1-11.
  • [16] Y. Yandong, Triangular norms and TNF-sigma algebras,, Fuzzy Sets and Sys- tem, 16 (1985), 251-264.
  • [17] L. A. Zadeh, Fuzzy sets, inform. and Control, 8(1965), 338-353.
Birincil Dil en
Konular
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Rasul Rasuli

Bibtex @araştırma makalesi { jnt423591, journal = {Journal of New Theory}, issn = {}, eissn = {2149-1402}, address = {Gaziosmanpaşa Üniversitesi}, year = {2018}, volume = {}, pages = {92 - 102}, doi = {}, title = {T-Fuzzy Submodules of RxM}, key = {cite}, author = {Rasuli, Rasul} }
APA Rasuli, R . (2018). T-Fuzzy Submodules of RxM. Journal of New Theory, (22), 92-102. Retrieved from http://dergipark.gov.tr/jnt/issue/36299/423591
MLA Rasuli, R . "T-Fuzzy Submodules of RxM". Journal of New Theory (2018): 92-102 <http://dergipark.gov.tr/jnt/issue/36299/423591>
Chicago Rasuli, R . "T-Fuzzy Submodules of RxM". Journal of New Theory (2018): 92-102
RIS TY - JOUR T1 - T-Fuzzy Submodules of RxM AU - Rasul Rasuli Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 92 EP - 102 VL - IS - 22 SN - -2149-1402 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of New Theory T-Fuzzy Submodules of RxM %A Rasul Rasuli %T T-Fuzzy Submodules of RxM %D 2018 %J Journal of New Theory %P -2149-1402 %V %N 22 %R %U
ISNAD Rasuli, Rasul . "T-Fuzzy Submodules of RxM". Journal of New Theory / 22 (Mart 2018): 92-102.